Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analytical approximations

Author: E. E. Allen
Journal: Math. Comp. 8 (1954), 240-241
MSC: Primary 65.0X
MathSciNet review: 0064483
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society